# SDR IXXA05SMN56S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Out Of Limits
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECT, LT FWD FUS ABOVE AND AFT TURBO COMPRESSOR, SIDE 1 (FWD) BELOW, MIN EDGE DISTANCE FOR RIVETS, REPAIR DOUBLER RATIO ABOVE LIMITS TO THICK, STA FS 116.000 L-21.5L. UPGRADE REPAIR BY REPLACING EXISTING DOUBLER WITH 0.071AND ENSURE MIN EDGE DISTANCE IS WITHIN SRM LIMITS ON SIDE 1. PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05280 DATE 07-04-05, SEMAN DWG # ED 3991 DATE 06-28-05, EO SEMAN NR 2005895 DATE 07-04-05. REMOVED EXISTING REPAIR DOUBLERS IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 21. PERFORMED NDT INSPECT IAW DC-8 SPM PART 06-10-01-001. FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.071”) + REPAIR TRIPLER (ALCLAD 7075 T6 0.080”) + (03 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.03
